| Model Number |
GIF-H190 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the gastrointestinal videoscope had a light out.The issue occurred during device setup.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.In addition, device evaluation found there was white foreign material in the air/water channel.A root cause could not be identified.Based on the results of the investigation, the most likely cause of the no light was an electrical component failure.The most likely cause of the foreign material in the scope was unable to be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.